# SDR R61A2022010500023

- Difficulty date: December 9, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 46,094 hours, 25,708 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND  ON LH DOUBLER PLAE BETWEEN FR12-16.  REPLACED DOUBLER PLATE IAW SRM 51-41-02
